Facebook Pixel

Morning After Pill, irregular bleeding and abnormal period

By December 13, 2009 - 10:57am
Rate This

I took a morning after pill on 20th November (within 2 hrs), and after a couple of days had some blood spotting, thrice on three different days.
My periods were due on 2nd December, but delayed amost 10 days. And my periods are not normal. Don't bleed much, and the blood is blackish and dry, rather than usual red.

My stomach is bloating and i got pimples. Is this normal?

I am a bit worrid, hope this is not start of something bd. Pls advice what to do

Add a Comment1 Comments

HERWriter Guide

Dear Katherine

Thanks so much for your question.

The morning after pill often causes the spotting you experienced and can delay your next period. If you got your period (as long as it was your period and not spotting in pregnancy or implantation bleeding which should only be spotting) even 10 days late, then you can't be pregnant.

If you were not bleeding fresh blood then my advice is to take a pregnancy test - just to be sure. The good news is that you took the morning after pill within two hours of having unprotected sex. The quicker it's taken, the better.

Your bloating and pimples could be due to diet, it could be due to your period, or pregnancy or any number of things.

You can wait for your next period if you wish but you may want to consider taking a pregnancy test to ease your mind once and for all.

Will you keep us updated?

December 13, 2009 - 11:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.